# SDR HNAA0800125

- Difficulty date: April 2, 2008
- Submitted: April 6, 2008
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 48,751 hours, 54,022 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 7003360941
- Part serial: 92102518
- Condition: Failed
- Location: Cockpit
- Part time: 29,290 hours, 31,954 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE CAPTAINS AHRS FAILED CAUSING THE ADI AND HSI TO TUMBLE.  BOTH F/DS BECAME INOPERATIVE.  SAHS WAS SELECTED AND A SLIGHT MISMATCH WAS NOTED.  AN AIR TURNBACK WAS PERFORMED BUT NO EMERGENCY WAS DECLARED.  UPON RETURN TO FIELD, MAINTENANCE REPLACED THE NR 1 AHRS COMPUTER.  OPS CHECKS WERE GOOD AT THAT TIME AND THE AIRCRAFT WAS RETURNED TO SERVICE.
